Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2014 | Journal Article | IST-REx-ID: 1926 |
Sadel, C. (2014). Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry, 17(3–4), 409–440. https://doi.org/10.1007/s11040-014-9163-4View | DOI | Download Preprint (ext.) | arXiv